# SDR SWIA200617363

- Difficulty date: November 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 8,486 hours, 7,555 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW CENTER PANE CRACKED.  REPLACED RT SIDE WINDOW IAW CRJ MM 56-12-01 TO RII 56-220-1000, PN OFF: NP-139322-001 SN OFF: 03080H9298.
